News & Events
Expanded Interiors Re-Staged sharing workshop on Zoom - Saturday 15 January 2022
On Saturday the 15th January 2022, artists, heritage professionals and educators will share past, present, and future projects that creatively engage with Roman history in the North-East in an interdisciplinary knowledge exchange workshop.
The sharing day event will be held over Zoom. For meeting details please download the programme PDF here: Sharing Day Programme.
10:00-10:20: Expanded Interiors (EI) Re-Staged, Welcome + Intro. Catrin Huber, artist and Professor in Fine Art at Newcastle University
10:20-10:30: In / out / of this world, EI Re-Staged Commission. Rosie Morris, artist and Lecturer at Newcastle University
10:30-10:40: Face-cups and Roman Interiors, Educational Resource Pack for EI Re-Staged. Dr Harriet Sutcliffe, project manager and Associate Lecturer at Newcastle University
10:40-10:50: Young People’s Guide for EI Re-Staged. Ella Nixon, Remy Harkensee, Naomi Harrison, members of Hatton and Laing Art Gallery’s L-ink group
11:05-11:15: BREAK (10min)
11:15-11:25: The Mansio project (Hexham Book Festival / Art & Heritage). Matthew Butcher, Associate Professor in Architecture, UCL Bartlett School of Architecture
11:25-11:35: Brilliant Things [can hopefully] Happen: Creative Commissioning at Houseteads Penelope Sexton, Creative Programme Manager, English Heritage
11:35-11:45: Walking Together and Future Pasts. Dr Henna Asikainen, artist, and D6 Culture in .Transit resident
11:55-12:05: Roman Britain in Colour. Andrew Parkin, Keeper of the Roman collection, GNM: Hancock
12:05-12:15: Light Trap, 3D real-time environment for EI Re-Staged. Dr Dan Johnston, developer and project lead for Animmersion UK Ltd
12:25-13:00: BREAK (35min)
13:00-13:30: Roman Head Pots – Potted History. Join and discuss with Graham Taylor the making of Roman face pots.
13:30-14:05: Group discussions on themes of the day
14:05-14:10: Summary & End
Last modified: Thu, 13 Jan 2022 11:35:39 GMT